Research note: Primaquine induced hemolysis in a Thai soldier

Karwacki J.J., Shanks G.D., Kummalue T. and Watanasook C. (1989) Research note: Primaquine induced hemolysis in a Thai soldier. Southeast Asian Journal of Tropical Medicine and Public Health, 20 4: 555-556.

Author Karwacki J.J.
Shanks G.D.
Kummalue T.
Watanasook C.
Title Research note: Primaquine induced hemolysis in a Thai soldier
Journal name Southeast Asian Journal of Tropical Medicine and Public Health
ISSN 0038-3619
Publication date 1989
Sub-type Article (original research)
Open Access Status
Volume 20
Issue 4
Start page 555
End page 556
Total pages 2
Subject 2700 Medicine
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Mon, 05 May 2014, 13:26:33 EST by Ms Kate Rowe on behalf of Scholarly Communication and Digitisation Service